Alert archive / California / Gale Warnings in 2014
Gale Warning 30, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Dec 13, 2014, 2:50 PM PST. It took effect at Dec 14, 2014, 9:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2014, 2:50 PM PST (22:50 UTC)
- In effect from
- Dec 14, 2014, 9:00 AM PST
- Expired
- Dec 15, 2014, 3:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
317 WHUS76 KEKA 132250 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PST SAT DEC 13 2014 PZZ470-475-140700- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1100Z-141214T1700Z/ /O.UPG.KEKA.GL.A.0017.141214T1700Z-141215T1000Z/ /O.NEW.KEKA.GL.W.0030.141214T1700Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 9 AM PST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. SUN WINDS WILL BECOME SE 25 TO 35 KT AND PERSIST THROUGH SUN EVENING. WINDS WILL EASE SUN NIGHT. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO S 13 FT AT 9 SECONDS...AND W 7 FT AT 16 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE S 15 FT AT 10 SECONDS...AND W 13 FT AT 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-140700- /O.EXT.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY. * WINDS...SE WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT SUNDAY MORNING. THESE WINDS WILL PERSIST THROUGH SUNDAY NIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO SW 7 FT AT 9 SECONDS...AND W 6 FT AT 15 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE SW 10 FT AT 10 SECONDS...AND W 11 FT AT 17 SECONDS. MON WAVES WILL BE W 14 FT AT 17 SECONDS. WAVES WILL SUBSIDE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-140700- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY. * WINDS...SE WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY MORNING. THESE WINDS WILL PERSIST THROUGH SUNDAY NIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO SW 8 FT AT 8 SECONDS...AND W 6 FT AT 15 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE S 10 FT AT 10 SECONDS...AND W 13 FT AT 17 SECONDS. MON WAVES WILL BE W 14 FT AT 17 SECONDS. WAVES WILL SUBSIDE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
205 WHUS76 KEKA 140459 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PST SAT DEC 13 2014 PZZ470-475-141300- /O.CAN.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.EXT.KEKA.SC.Y.0105.141214T0459Z-141214T1700Z/ /O.CON.KEKA.GL.W.0030.141214T1700Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM SUNDAY... * WINDS...S WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. WINDS WILL BECOME SE 25 TO 35 KT ON SUNDAY. WINDS WILL EASE SUNDAY NIGHT. * SEAS...W 10 FT AT 14 SECONDS TONIGHT. SEAS WILL BUILD TO S 13 FT AT 9 SECONDS...AND W 7 FT AT 16 SECONDS ON SUNDAY. SEAS WILL BE S 15 FT AT 10 SECONDS...AND W 13 FT AT 17 SECONDS SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-455-141300- /O.EXT.KEKA.SC.Y.0104.000000T0000Z-141214T1100Z/ /O.CON.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM TUESDAY... * WINDS...SE WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT SUNDAY MORNING. THESE WINDS WILL PERSIST THROUGH SUNDAY NIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO SW 7 FT AT 9 SECONDS...AND W 6 FT AT 15 SECONDS ON SUNDAY. WAVES WILL BE SW 10 FT AT 10 SECONDS...AND W 11 FT AT 17 SECONDS ON SUNDAY NIGHT. WAVES WILL BE W 14 FT AT 17 SECONDS ON MONDAY. WAVES WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
166 WHUS76 KEKA 141102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PST SUN DEC 14 2014 PZZ450-455-141915- /O.EXP.KEKA.SC.Y.0104.000000T0000Z-141214T1100Z/ /O.CON.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST TUESDAY... * WINDS...SE WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT THIS MORNING. THESE WINDS WILL PERSIST THROUGH TONIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...BUILDING TO SW 10 FT AT 10 SECONDS LATE TODAY INTO THIS EVENING. WESTERLY SWELL WILL BUILD TODAY INTO TONIGHT PEAKING AT 14 FT AT 17 SECONDS MONDAY. WAVES WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-141915- /O.CON.KEKA.SC.Y.0105.000000T0000Z-141214T1700Z/ /O.CON.KEKA.GL.W.0030.141214T1700Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... * WINDS...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT INCREASING TO 25 TO 35 KT WITH GUSTS TO 40 KT TODAY INTO THIS EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...SEAS BUILDING TO S 15 FT AT 10 SECONDS LATE TODAY INTO THIS EVENING THEN SUBSIDING OVERNIGHT INTO MONDAY. W SWELL BUILDING TODAY THROUGH MONDAY PEAKING AT 14 FT AT 17 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
367 WHUS76 KEKA 141632 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PST SUN DEC 14 2014 PZZ470-475-150045- /O.EXP.KEKA.SC.Y.0105.000000T0000Z-141214T1700Z/ /O.CON.KEKA.GL.W.0030.141214T1700Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PST SUN DEC 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...S 25 TO 35 KT WITH GUSTS TO 40 KT TODAY INTO THIS EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...SEAS BUILDING TO S 15 FT AT 10 SECONDS LATE TODAY INTO THIS EVENING...THEN SUBSIDING OVERNIGHT INTO MONDAY. W SWELL BUILDING TODAY THROUGH MONDAY...PEAKING AT 14 FT AT 17 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-150045- /O.CON.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 AM PST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH TONIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...BUILDING TO SW 10 FT AT 10 SECONDS LATE TODAY INTO THIS EVENING. WESTERLY SWELL WILL BUILD TODAY INTO TONIGHT...PEAKING AT 14 FT AT 17 SECONDS MONDAY. WAVES WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHUS76 KEKA 142238 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PST SUN DEC 14 2014 PZZ470-475-150500- /O.CON.KEKA.GL.W.0030.000000T0000Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PST SUN DEC 14 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SE 20 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING. WINDS WILL EASE OVERNIGHT. * SEAS...BUILDING TO S 13 TO 15 FT NEAR 9 SECONDS THIS EVENING...THEN SUBSIDING OVERNIGHT INTO MONDAY. W SWELL BUILDING THIS EVENING AND OVERNIGHT...PEAKING NEAR 14 FT AT 18 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-150645- /O.CON.KEKA.SC.Y.0105.000000T0000Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...SE 15 TO 25 KT THIS EVENING...EASING LATE TONIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO THIS EVENING. WINDS WILL BRIEFLY INCREASE AGAIN ON TUESDAY. * SEAS...BUILDING TO SW 10 FT AT 10 SECONDS THIS EVENING...THEN SUBSIDING OVERNIGHT INTO MONDAY. W SWELL BUILDING THIS EVENING...PEAKING NEAR 13 TO 14 FT AT 18 SECONDS ON MONDAY. WAVES WILL BRIEFLY INCREASE AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS76 KEKA 150457 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PST SUN DEC 14 2014 PZZ470-475-151100- /O.EXT.KEKA.GL.W.0030.000000T0000Z-141215T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PST SUN DEC 14 2014 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM MONDAY... * WINDS...SE 20 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL EASE LATE TONIGHT. * SEAS...S 14 TO 16 FT NEAR 9 SECONDS THIS EVENING...SUBSIDING LATE TONIGHT INTO MONDAY. W SWELL BUILDING OVERNIGHT...PEAKING NEAR 14 FT AT 18 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ450-455-151300- /O.CON.KEKA.SC.Y.0105.000000T0000Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 857 PM PST SUN DEC 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY... * WINDS...SE 15 TO 25 KT THIS EVENING...EASING LATE TONIGHT. HIGHER GUSTS AROUND CAPE MENDOCINO. WINDS WILL BRIEFLY INCREASE AGAIN ON TUESDAY. * SEAS...SW 10 TO 12 FT AT 10 SECONDS THIS EVENING...THEN SUBSIDING OVERNIGHT INTO MONDAY. W SWELL BUILDING THIS EVENING...PEAKING NEAR 13 TO 14 FT AT 18 SECONDS ON MONDAY. WAVES WILL BRIEFLY INCREASE AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
545 WHUS76 KEKA 151054 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 AM PST MON DEC 15 2014 PZZ470-475-151900- /O.EXP.KEKA.GL.W.0030.000000T0000Z-141215T1100Z/ /O.EXB.KEKA.SC.Y.0105.141215T1100Z-141216T1400Z/ /O.NEW.KEKA.GL.A.0018.141216T1400Z-141216T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 AM PST MON DEC 15 2014 ...GALE WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * WINDS...SE 15 TO 25 KT. WINDS WILL INCREASE AGAIN ON TUESDAY POSSIBLY TO GALE FORCE. * SEAS...SW 7 FT AT 10 SECONDS SUBSIDING TODAY. W SWELL BUILDING TO NEAR 14 FT AT 17 SECONDS TODAY. SHORT PERIOD WAVES WILL BUILD AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-151900- /O.EXT.KEKA.SC.Y.0105.000000T0000Z-141218T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 254 AM PST MON DEC 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WINDS...SE 10 TO 20 KT. HIGHER GUSTS AROUND CAPE MENDOCINO. WINDS WILL BRIEFLY INCREASE AGAIN ON TUESDAY WITH GUSTS TO NEAR GALE. * SEAS...SW 6 FT AT 10 SECONDS SUBSIDING TODAY. W SWELL BUILDING TO 13 TO 14 FT AT 17 SECONDS TODAY. SHORT PERIOD SEAS WILL BRIEFLY INCREASE AGAIN ON TUESDAY. LONG PERIOD SWELLS WILL REMAIN ELEVATED THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 13, 4:39 AM PST, 10 hours 11 minutes earlier.
Area forecast discussion, Dec 13, 4:39 AM PST, 10 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
439 AM PST SAT DEC 13 2014
.SYNOPSIS...TODAY THROUGH SUNDAY MORNING WILL SEE DRIER WEATHER
BEFORE ANOTHER RAIN PRODUCING SYSTEM MOVES INTO THE AREA LATE
SUNDAY THROUGH MONDAY.
&&
.DISCUSSION...MAINLY CLEAR SKIES TODAY AS HIGH PRESSURE BUILDS
OVER THE REGION. SATURDAY NIGHT HIGH AND MID LEVEL CLOUDS
ASSOCIATED WITH A WARM FRONT WILL START TO MOVE ACROSS THE AREA.
BY LATE SUNDAY A COLD FRONT WILL APPROACH THE COAST. CURRENT
MODEL RUNS ARE SHOWING THE SYSTEM SPLITTING WITH THE MAJORITY OF
THE MOISTURE MOVING TO THE SOUTH OF THE AREA. MENDOCINO COUNTY MAY
SEE AMOUNTS UP TO AN INCH WITH LOWER AMOUNTS TO THE NORTH. SNOW
LEVELS WILL BE OVER 5000 FT WITH MOST OF THIS PRECIP. THE UPPER
LEVEL TROUGH ASSOCIATED WITH THE FRONT LOOKS TO BRING SHOWERS TO
THE AREA ON MONDAY...ALTHOUGH RAINFALL AMOUNTS WILL GENERALLY BE
FAIRLY LIGHT. SNOW LEVELS WILL DROP WITH THIS TROUGH TO AROUND
3500 TO 4000 FEET...ALTHOUGH SNOW AMOUNTS WILL GENERALLY BE LESS
THAN 2 INCHES. TUESDAY ANOTHER FRONTAL BOUNDARY MOVES
THROUGH...RAINFALL AMOUNTS WILL BE MODEST ONCE AGAIN AND SNOW
LEVELS WILL RISE A BIT TO AROUND 3500 TO 4500 FEET. THE LOWEST
SNOW LEVELS WILL BE IN TRINITY COUNTY AND WILL BE SOME OF THE
LOWEST SO FAR THIS YEAR. AT THIS POINT IT APPEAR THAT IT WILL BE
ABOVE MOST HIGHWAY PASSES. TUESDAY NIGHT ANOTHER WAVE MOVES
THROUGH THE AREA BRINGING MORE RAIN WITH SIMILAR SNOW LEVELS. THIS
WILL PERSIST THROUGH WEDNESDAY MORNING. WEDNESDAY AFTERNOON
THROUGH THURSDAY A SHORTWAVE RIDGE LOOKS TO BRING CLEARING SKIES
AND DRY CONDITIONS. CHILLY TEMPERATURES ARE EXPECTED THURSDAY
MORNING AND VALLEY FOG IN THE INLAND AREAS. FROST IS POSSIBLE AT
THE COAST. FRIDAY ADDITIONAL RAIN IS EXPECTED WITH ANOTHER SYSTEM.
MODELS ARE IN DECENT AGREEMENT ON THIS SYSTEM. MKK/JT
&&
.AVIATION...WIDESPREAD LOW CLOUDS HAVE FORMED IN THE INTERIOR
VALLEYS OF NORTHWEST CALIFORNIA WITH IFR OR LIFR CONDITIONS. THESE
CLOUDS WILL LIKELY DISSIPATE BY LATE MORNING OR EARLY AFTERNOON
LEAVING VFR INTO THIS EVENING. SOUTHERLY WINDS WILL BEGIN TO
INCREASE ALOFT OVERNIGHT WHICH MAY LIMIT THE EXTENT OF THE
REDEVELOPMENT OF LOW CLOUDS ACROSS THE INTERIOR...BUT DECENT
COVERAGE IS STILL EXPECTED ONCE AGAIN CONSIDERING THE ABUNDANT
MOISTURE AVAILABLE. NEAR THE COAST VFR WILL PREVAIL WITH SOUTHERLY
WINDS INCREASING LATE TONIGHT. RPA
&&
.MARINE...A WEAK PRESSURE GRADIENT WILL PERSIST TODAY RESULTING IN
LIGHT WINDS ACROSS THE WATERS. WESTERLY SWELL WILL DECAY THROUGH THE
DAY ALLOWING THE SMALL CRAFT ADVISORIES TO FALL THIS
AFTERNOON/EVENING. A COLD FRONT WILL APPROACH THE WATERS TONIGHT
INTO SUNDAY RAPIDLY INCREASING SOUTHERLY WINDS OVER THE OUTER WATERS
SUNDAY INTO SUNDAY EVENING. GALE FORCE WINDS ARE ANTICIPATED FOR
BOTH OUTER WATER ZONES AND A GALE WATCH HAS BEEN ISSUED. LIGHTER
WINDS WILL LIKELY OCCUR IN THE INNER WATERS AS THE PRIMARY LOW
PRESSURE SYSTEM SLIDES DOWN THE COAST TOWARD SAN FRANCISCO AND DOES
NOT PUSH STRONGLY TOWARD THE EAST OVER NORTHWEST CALIFORNIA.
ADDITIONALLY...THE SOUTHERLY WINDS WILL HAVE A SOUTH-SOUTHEAST
COMPONENT WHICH MAY ALLOW THE INNER WATER ZONES TO NOT HAVE AS MUCH
SHORT PERIOD WAVE ACTION AS WOULD NORMALLY BE EXPECTED DURING A
SOUTHERLY GALE EVENT. THUS EVEN THOUGH SOUTHERLY SHORT PERIOD SEAS
WILL BUILD TO 12-16 FEET IN THE OUTER WATERS...HAZARDOUS SEAS
CRITERIA WAVES ARE NOT CURRENTLY ANTICIPATED TO PROPAGATE MUCH INTO
THE INNER WATER ZONES EXCEPT AROUND CAPE MENDOCINO.
A VERY LONG PERIOD SWELL WILL BUILD INTO THE WATERS SUNDAY INTO
SUNDAY NIGHT. THE SWELL WILL BEGIN WITH A PERIOD OVER 20 SECONDS
BUILDING TO 3-5 FEET AT 20 SECONDS SUNDAY AFTERNOON. DEPENDING ON
THE COASTAL SHORT PERIOD WAVE ACTION ON SUNDAY...THERE MAY OR MAY
NOT BE A SNEAKER WAVE THREAT. STILL TRENDING TOWARD A MIX OF 12
SECOND DECAYING SWELL AND SHORTER PERIOD WAVES DAMPENING THE SNEAKER
WAVE POTENTIAL WHICH IS IN AGREEMENT WITH THE LOCAL SNEAKER WAVE
THREAT CALCULATOR. THUS WILL CONTINUE TO NOT HIGHLIGHT THIS EVENT.
STILL...THE LONG PERIOD SWELL WILL BRING THE THREAT OF INCREASED
SHOALING ABOVE SANDBARS SUNDAY INTO MONDAY. RPA
&&
A
FEW SPRINKLES OR LIGHT RAIN IS POSSIBLE WITH THIS MAINLY DRY
FRONT.
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR PZZ450.
GALE WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 9 PM PST THIS EVENING FOR
PZZ455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 13, 4:06 AM PST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 406 AM PST SAT DEC 13 2014 CAZ001>004-076-141215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 406 AM PST SAT DEC 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 2:51 AM PST | Gale Watch | EKA | 12 hr | |
| Dec 13, 2:50 PM PST | Small Craft Advisory | EKA | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.